Discrete-time filtering for linear systems in correlated noise with non-Gaussian initial conditions: formulas and asymptotics

Richard B. Sowers, Armand M. Makowski

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationRobust control of linear systems and nonlinear control (Amsterdam, 1989)
PublisherBirkhäuser Boston, Boston, MA
Pages407-419
Number of pages13
Volume4
StatePublished - 1990

Publication series

NameProgr. Systems Control Theory
PublisherBirkhäuser Boston, Boston, MA

Cite this

Sowers, R. B., & Makowski, A. M. (1990). Discrete-time filtering for linear systems in correlated noise with non-Gaussian initial conditions: formulas and asymptotics. In Robust control of linear systems and nonlinear control (Amsterdam, 1989) (Vol. 4, pp. 407-419). (Progr. Systems Control Theory). Birkhäuser Boston, Boston, MA.